Next Article in Journal
Distributing Secret Keys with Quantum Continuous Variables: Principle, Security and Implementations
Next Article in Special Issue
Quantum Secure Direct Communication Based on Dense Coding and Detecting Eavesdropping with Four-Particle Genuine Entangled State
Previous Article in Journal
The Effect of a Long-Range Correlated-Hopping Interaction on Bariev Spin Chains
Previous Article in Special Issue
Minimal Rényi–Ingarden–Urbanik Entropy of Multipartite Quantum States
Open AccessArticle

Self-Similar Solutions of Rényi’s Entropy and the Concavity of Its Entropy Power

1
Department of Mathematics, School of Sciences, University of Aegean, Karlovasi, Samos 83200, Greece
2
School of Physics and Astronomy, University of Leeds, Leeds LS2 9JT, UK 
Academic Editor: Demosthenes Ellinas
Entropy 2015, 17(9), 6056-6071; https://doi.org/10.3390/e17096056
Received: 8 July 2015 / Revised: 26 August 2015 / Accepted: 27 August 2015 / Published: 31 August 2015
(This article belongs to the Special Issue Quantum Computation and Information: Multi-Particle Aspects)
We study the class of self-similar probability density functions with finite mean and variance, which maximize Rényi’s entropy. The investigation is restricted in the Schwartz space S(Rd) and in the space of l-differentiable compactly supported functions Clc (Rd). Interestingly, the solutions of this optimization problem do not coincide with the solutions of the usual porous medium equation with a Dirac point source, as occurs in the optimization of Shannon’s entropy. We also study the concavity of the entropy power in Rd with respect to time using two different methods. The first one takes advantage of the solutions determined earlier, while the second one is based on a setting that could be used for Riemannian manifolds. View Full-Text
Keywords: maximum Rényi entropy; entropy power; Fisher information; nonlinear diffusion equation maximum Rényi entropy; entropy power; Fisher information; nonlinear diffusion equation
Show Figures

Figure 1

MDPI and ACS Style

Hatzinikitas, A.N. Self-Similar Solutions of Rényi’s Entropy and the Concavity of Its Entropy Power. Entropy 2015, 17, 6056-6071. https://doi.org/10.3390/e17096056

AMA Style

Hatzinikitas AN. Self-Similar Solutions of Rényi’s Entropy and the Concavity of Its Entropy Power. Entropy. 2015; 17(9):6056-6071. https://doi.org/10.3390/e17096056

Chicago/Turabian Style

Hatzinikitas, Agapitos N. 2015. "Self-Similar Solutions of Rényi’s Entropy and the Concavity of Its Entropy Power" Entropy 17, no. 9: 6056-6071. https://doi.org/10.3390/e17096056

Find Other Styles

Article Access Map by Country/Region

1
Only visits after 24 November 2015 are recorded.
Search more from Scilit
 
Search
Back to TopTop